# SDR FDEA202010022397

- Difficulty date: October 2, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 85,422 hours, 19,230 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE BEADED DOUBLER AT APPROXIMATELY BETWEEN XORS 505-  540, INSIDE LEFT REFUEL PANEL CUTOUT, FOUND CRACKS.  LEFT WING LEADING EDGE BEADED DOUBLER AT APPROXIMATELY BETWEEN XORS 505-540, INSIDE LEFT REFUEL PANEL CUTOUT.  REPAIR CARRIED OUT, AS PER MD-11, SRM 57-40-02-2R, FIGURE 203, REPAIR 15.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
